MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CR TIBIAL INSERT SZ 2, 11MM, SLOPE ++

EXACTECH, INC. OPTETRAK; CR TIBIAL INSERT SZ 2, 11MM, SLOPE ++
Model Number 200-72-11
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: (cn: (b)(4), sn: (b)(4)) three peg patella 35mm; (cn: (b)(4), sn: (b)(4)) optetrak asy, cr porous femoral, sz 2, right.
 
Event or Problem Description
As reported, there was narrowing of the joint space on the medial side on the right knee noted on an x-ray of a (b)(6) female patient.During exposure there was evidence of osteolysis scratching of the femoral component complete wear of the poly insert and a worn hole in the tibial tray.Patient was last known to be in stable condition following the event.Patient was last known to be in stable condition following the event.Devices not returning, disposed of by facility.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted in the revision reported was likely the combination of the posterior tibial slope and the slope ++ tibial insert which allowed for excessive posterior contact between the femoral component and the tibial insert, especially medially, and led to the reported wear of the polyethylene.The wear likely led to metal on metal contact between the femoral component and tibial tray which resulted in the reported scratches of the femoral component, and a worn hole in the tibial tray.However, this cannot be confirmed as the devices were not available for evaluation.(d11) concomitant devices: - (cn: 200-02-35, sn: (b)(6)) three peg patella 35mm; - (cn: 232-03-02, sn: (b)(6)) optetrak asy, cr porous femoral, sz 2, right.No information provided in the following section(s): a4, a5, b6, and d6.The following section(s) have additional info; g4, g5, g7, h1, h2, h3, h6 and h7.

Brand Name
OPTETRAK
Common Device Name
CR TIBIAL INSERT SZ 2, 11MM, SLOPE ++
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10219836
Report Number1038671-2020-00326
Device Sequence Number3233636
Product Code JWH
UDI-Device Identifier10885862041227
UDI-Public10885862041227
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2019
Device Model Number200-72-11
Device Catalogue Number200-72-11
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date08/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR